Skip to Content

Vimovo - does this medication cause your skin to bruise? it works great but causes bruises?

Responses (2)

srandjlsims 12 Oct 2017

YES!! I did bruise! In the end I stopped with this drug because the bruising was crazy weird, but yes it really did work!

Sonija 13 Oct 2017

Thanks cause I found it to be weird and scary but it's the only thing that helps

chuck1957 12 Oct 2017

Sonija; YES THIS IS PRETTY COMMON WHILE YOUR ON THIS MEDICATION, YOU COULD TALK TO THE DOCTOR ABOUT IT IF IT IS BOTHERSOME there ARE TWO DIFFERENT MEDICATIONS IN YOUR PRESCRIPTION AND THEY ARE BOTH ABLE TO BE PRESCRIBED SEPERATLY THE ONE THAT CAUSES THE BLEEDING OR RED SPOTS UNDER THE SKIN IS THE NAPROXEN SODIUM WHICH IS THE ONE THAT WOULD BE CAUSING THIS PROBLEM WHAT YOU COULD DO IS ASK THE DOCTOR FOR THIS ONE.
Esomeprazole Capsules THIS IS THE GERD ACID IN STOMACH WHERE THE OTHER ONE IS AN ANTI INFLAMMATORY MEDICATION THAT CAN ALSO BE HARD ON THE STOMACH SO WHEN you're IN OR IF IT GETS WORSE GIVE YOU DOCTOR A CALL AND SEE WHAT THEY CAN DO. IF YOU THINK YOU NEED THE NAPROXYN FOR THE ANTIINFLAMMATORY OR PAIN YOU CAN ALWAYS BUY IT SEPARATELY OVER THE COUNTER AND JUST TAKE ONE OF THOSE AS NEEDED AFTER YOU GET YOUR DOCTORS OKAY. HAVE A GOOD DAY AND HOPE THE STOMACH PROBLEMS GO AWAY SOON CHUCK1957

Sonija 13 Oct 2017

Thank you, I will contact him , but this the only med that helps and works

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions